News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Rheumatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Rheumatology Answers List

Forum Name: Rheumatology Topics

Question: arm pain


 teter - Sat Jan 08, 2005 8:02 am

hi
a few months ago I noticed a pain in my forearm when I leaned a certain way on it. after about a month I had discomfort in my chest I went to the doctor and he thought it was gerd. The second day after starting nexium I noticed a tingling in my fingers on my left side. I thought the nixum was helping with the chest discomfort it has been about 3 weeks of taking it. In the last several days the chest discomfort is back and the pain in my arm is worse.Sometimes tingling in my arm and pain. I work out on a excersie bike and am active at work ,usually excersie makes it feel better .notice it most when I lay down. has a stress test with cardolite. the stress test went perfect but the pictures showed possible blockage in the bottom of the heart. Doing another to rule out false positive. Any ideas on my arm ???
thanks
jeff
 Dr. Yasser Mokhtar - Sat Jan 08, 2005 11:22 am

User avatar Dear Jeff,

Please, refer to the reply to your post in the cardiology section.

Thank you very much for using our website http://doctorslounge.com

Yasser Mokhtar, M.D.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here